Unification in linear temporal logic LTL

Annals of Pure and Applied Logic 162 (12):991-1000 (2011)
  Copy   BIBTEX


We prove that a propositional Linear Temporal Logic with Until and Next has unitary unification. Moreover, for every unifiable in LTL formula A there is a most general projective unifier, corresponding to some projective formula B, such that A is derivable from B in LTL. On the other hand, it can be shown that not every open and unifiable in LTL formula is projective. We also present an algorithm for constructing a most general unifier



    Upload a copy of this work     Papers currently archived: 89,528

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Adding a temporal dimension to a logic system.Marcelo Finger & Dov M. Gabbay - 1992 - Journal of Logic, Language and Information 1 (3):203-233.
Logical Consecutions in Discrete Linear Temporal Logic.V. V. Rybakov - 2005 - Journal of Symbolic Logic 70 (4):1137 - 1149.
A modal view of linear logic.Simone Martini & Andrea Masini - 1994 - Journal of Symbolic Logic 59 (3):888-899.
The decision problem for linear temporal logic.John P. Burgess & Yuri Gurevich - 1985 - Notre Dame Journal of Formal Logic 26 (2):115-128.
Bounded linear-time temporal logic: A proof-theoretic investigation.Norihiro Kamide - 2012 - Annals of Pure and Applied Logic 163 (4):439-466.


Added to PP

38 (#360,530)

6 months
5 (#241,340)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

KD is nullary.Philippe Balbiani & Çiğdem Gencer - 2017 - Journal of Applied Non-Classical Logics 27 (3-4):196-205.
Unification in modal logic Alt1.Philippe Balbiani & Tinko Tinchev - 2016 - In Lev Beklemishev, Stéphane Demri & András Máté (eds.), Advances in Modal Logic, Volume 11. CSLI Publications. pp. 117-134.

View all 10 citations / Add more citations

References found in this work

Unification in intuitionistic logic.Silvio Ghilardi - 1999 - Journal of Symbolic Logic 64 (2):859-880.
Best solving modal equations.Silvio Ghilardi - 2000 - Annals of Pure and Applied Logic 102 (3):183-198.
Complexity of admissible rules.Emil Jeřábek - 2007 - Archive for Mathematical Logic 46 (2):73-92.
Proof theory for admissible rules.Rosalie Iemhoff & George Metcalfe - 2009 - Annals of Pure and Applied Logic 159 (1-2):171-186.

View all 12 references / Add more references